Find Support

nivolumab and ipilimumab Skin rash

The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

nivolumab and ipilimumab Skin rash

Posted By
Anni
5/22/2020 7:42am
View other posts by
Activity
Replies: 9

Hi, I’m just wondering did anyone have a skin reaction from nivolumab and ipilimumab , opdivo and ketruda, my sister is experiencing raised psoriasis like rash pretty much all over, did anyone find any relief using any topical or other treatment?
Thank you

I believe it is probably the most common reaction. I had some itching and rash on opdivo alone, but a much-worse, pronounced rash all over torso with the combo. I was given triamcinolone acetonide ointment to treat it, which helped. Still took several months to taper down, and I still have worse than normal itching. Occasional flare-ups which I treat with the ointment.

Thank you very much

I got bad psoriasis on the palms of my hands on pembro alone. My onc sent me to my dermatologist and I was given clobetasol propitianate ointment to rub on my hands twice a day. It's a pretty strong topical steroid and cleared it up within a week. I highly suggest you visit your derm and have it treated with a topical.

Diagnosed stage 2 Oct 2014. Stage 3b May 2019.

Thank you very much, I will do that

Sorry for the rash your sister is dealing with. They can certainly make one miserable. But, there is an possible upside - https://chaoticallypreciselifeloveandmelanoma.blogspot.com/2018/06/icky-...

Best wishes for you and your sis! celeste

Thank you Celeste, that has brightened up a tough day for her . Best wishes to you

I have developed a measles like rash on my torso after the second infusion of ipi/nivo. It lasted about 3 weeks but as it was not itchy nor did it progress I did not use anything and eventually it went away on it's own. 7 months later I have developed vitiligo which started around my neck and shoulders and spread throughout my arms and shins as well as top of my feet and hands. I have not had any rashes since however from time to time small areas of my skin may itch for a few days but it resolves on it's own.
Melanie

Thanks for your reply Melanie, I hope you’re doing well . My sister is post second infusion and the side effects have been much worse, hopefully they will ease soon.

Thanks for your reply Melanie, I hope you’re doing well . My sister is post second infusion and the side effects have been much worse, hopefully they will ease soon.